On haag duality for pure states of quantum spin chains

M. Keyl, Taku Matsui, D. Schlingemann, R. F. Werner

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    In this note, we consider quantum spin chains and their translationally invariant pure states. We prove Haag duality for quasilocal observables localized in semi-infinite intervals (-∞ , 0] and [1, ∞) when the von Neumann algebra generated by observables localized in [0, ∞) is non-type I.

    Original languageEnglish
    Pages (from-to)707-724
    Number of pages18
    JournalReviews in Mathematical Physics
    Issue number6
    Publication statusPublished - Jul 2008

    All Science Journal Classification (ASJC) codes

    • Statistical and Nonlinear Physics
    • Mathematical Physics


    Dive into the research topics of 'On haag duality for pure states of quantum spin chains'. Together they form a unique fingerprint.

    Cite this